hrcak mascot   Srce   HID

Izvorni znanstveni članak

Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations

I. Gutman ; Institute, »Ruder Boskovic«, P . 0 . B. 1016, 41001 Zagreb, Croatia, Yugoslavia
N. Trinajstić ; Institute, »Ruder Boskovic«, P . 0 . B. 1016, 41001 Zagreb, Croatia, Yugoslavia

Puni tekst: engleski, pdf (5 MB) str. 539-545 preuzimanja: 142* citiraj
APA 6th Edition
Gutman, I. i Trinajstić, N. (1973). Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations. Croatica Chemica Acta, 45 (4), 539-545. Preuzeto s https://hrcak.srce.hr/196998
MLA 8th Edition
Gutman, I. i N. Trinajstić. "Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations." Croatica Chemica Acta, vol. 45, br. 4, 1973, str. 539-545. https://hrcak.srce.hr/196998. Citirano 26.02.2021.
Chicago 17th Edition
Gutman, I. i N. Trinajstić. "Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations." Croatica Chemica Acta 45, br. 4 (1973): 539-545. https://hrcak.srce.hr/196998
Harvard
Gutman, I., i Trinajstić, N. (1973). 'Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations', Croatica Chemica Acta, 45(4), str. 539-545. Preuzeto s: https://hrcak.srce.hr/196998 (Datum pristupa: 26.02.2021.)
Vancouver
Gutman I, Trinajstić N. Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations. Croatica Chemica Acta [Internet]. 1973 [pristupljeno 26.02.2021.];45(4):539-545. Dostupno na: https://hrcak.srce.hr/196998
IEEE
I. Gutman i N. Trinajstić, "Graph Theory and Molecular Orbitals. VIII. Kekule Structures and Permutations", Croatica Chemica Acta, vol.45, br. 4, str. 539-545, 1973. [Online]. Dostupno na: https://hrcak.srce.hr/196998. [Citirano: 26.02.2021.]

Sažetak
The relation between Kekule structures and permutations is
discussed. It is shown that Kekule structures are permutations and
that their number in alternant hydrocarbons is equal to the square
root of the total number of permutations contained in the molecular
graph. As simple special cases of this result the Dewar-Longuet-
Higgins equation2 and the relation between the permanent · of
the adjacency matrix and the number of Kekule structures3 are
obtained. Generalizations for nonalternant hydrocarbons are also given.

Hrčak ID: 196998

URI
https://hrcak.srce.hr/196998

Posjeta: 202 *